标题:Existence results for the three-point impulsive boundary value problem involving fractional differential equations
作者:Tian, Yuansheng; Bai, Zhanbing
作者机构:[Tian, Yuansheng] Xiangnan Univ, Dept Math, Chenzhou 423000, Hunan, Peoples R China.; [Bai, Zhanbing] Shandong Univ Sci & Technol, Inst Math, Qingda 更多
通讯作者:Tian, Y
通讯作者地址:[Tian, YS]Xiangnan Univ, Dept Math, Chenzhou 423000, Hunan, Peoples R China.
来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS
出版年:2010
卷:59
期:8
页码:2601-2609
DOI:10.1016/j.camwa.2010.01.028
关键词:Fractional differential equation; Impulse; Three-point boundary value; problem; Fixed point theorem
摘要:In this paper, we consider the existence of solutions for a class of three-point boundary value problems involving nonlinear impulsive fractional differential equations. By use of Banach's fixed point theorem and Schaucler's fixed point theorem, some existence results are obtained. (C) 2010 Elsevier Ltd. All rights reserved.
收录类别:EI;SCIE
WOS核心被引频次:95
资源类型:期刊论文
TOP